# SDR CALA2023063002090

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N37516
- Make and model: Boeing 737-9
- Aircraft serial: 43454
- Aircraft time: 8,366 hours, 2,728 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, K, J
- Precautionary procedure: F

## Discrepancy

NUMBER 1 ENGINE OVERHEAT WARNING ON TAXI IN. SHUT DOWN ENGINE/PU LLED FIRE HANDLE/BLEW 1 BOT. UPON ARRIVAL FOUND FUEL DRIPPING FROM #1 ENGINE CORE AREA, OPENED COWLS AND FOUND EXTENSIVE FIRE DAMAGE TO LEFT SIDE OF ENGINE HOT SECTION. UNABLE TO IDENTIFY SOURCE OF FUEL LEAK AT THIS TIME. NEEDS FURTHER EVALUATION. REMOVED AND REPLACED ENG#1 AND ALSO REPLACED ENG #1 FIRE EXTINGUSHING BOTTLE DUE TO BEING USED, OP CHECK TEST GOOD.ROTABLE PARTS CHANGE WAS INDICATED - TT # 1868474 SN OFF 0467 ENGINE, BASIC, OFF 42-7200-9-0001 0467 ON 42-7200-9-0001 3512. BOTTLE, FIRE, E OFF 42-2621-9-0001 6861 ON 42-2621-9-0001 0441.
